AGH
BG
A G H  U n i v e r s i t y    e l e c t r o n i c   j o u r n a l s wersja polska
 
 
 

 

 

OPUSCULA MATHEMATICA



Vol. 32/4 (2012)





Strona redakcyjna
Spis treści
Instruction for authors

Luis P. Castro, Saburou Saitoh, Nguyen Minh Tuan

Convolutions, integral transforms and integral equations by means of the theory of reproducing kernels
Opuscula Math. 32 (2012), 633-646   Pełny tekst/Article:   pdf  pdf  (556kB)

Matteo Dalla Riva

Energy integral of the Stokes flow in a singularly perturbed exterior domain
Opuscula Math. 32 (2012), 647-659   Pełny tekst/Article:   pdf  pdf  (559kB)

Maria Irene Falcão, Helmuth R. Malonek

A note on a one-parameter family of non-symmetric number triangles
 Opuscula Math. 32 (2012), 661-673   Pełny tekst/Article:   pdf  pdf  (598kB)

Teresa A. Mesquita, Z. Da Rocha

Symbolic approach to the general cubic decomposition of polynomial sequences. Results for several orthogonal and symmetric cases
Opuscula Math. 32 (2012), 675-687   Pełny tekst/Article:   pdf  pdf  (540kB)

Olivier Baudon, Frédéric Gilbert, Mariusz Woźniak

Recursively arbitrarily vertex-decomposable graphs
Opuscula Math. 32 (2012), 689-706   Pełny tekst/Article:   pdf  pdf  (718kB)

B. Chaluvaraju, K. A. Vidya

Bounds on perfect k-domination in trees: an algorithmic approach
Opuscula Math. 32 (2012), 707-714   Pełny tekst/Article:   pdf  pdf  (462kB)

Mustapha Chellali, Nader Jafari Rad

A note on the independent roman domination in unicyclic graphs
Opuscula Math. 32 (2012), 715-718   Pełny tekst/Article:   pdf  pdf  (481kB)

Elmetwally M. Elabbasy, T. S. Hassan, O. Moaaz

Oscillation behavior of second order nonlinear neutral differential equations with deviating arguments
Opuscula Math. 32 (2012), 719-730   Pełny tekst/Article:   pdf  pdf  (535kB)

Asma Karoui Souayah

On a class of nonhomogenous quasilinear problems in Orlicz-Sobolev spaces
Opuscula Math. 32 (2012), 731-750   Pełny tekst/Article:   pdf  pdf  (574kB)

Mateusz Nikodem

False alarms in fault-tolerant dominating sets in graphs
Opuscula Math. 32 (2012), 751-760   Pełny tekst/Article:   pdf  pdf  (746kB)

Jerzy P. Rydlewski, Dominik Mielczarek

On the maximum likelihood estimator in the generalized beta regression model
Opuscula Math. 32 (2012), 761-774   Pełny tekst/Article:   pdf  pdf  (502kB)

Ewa Szlachtowska

On the solvability of Dirichlet problem for the weighted p-Laplacian
Opuscula Math. 32 (2012), 775-781   Pełny tekst/Article:   pdf  pdf  (486kB)

Sameh Turki

Existence and asymptotic behavior of positive continuous solutions for a nonlinear elliptic system in the half space
Opuscula Math. 32 (2012), 783-795   Pełny tekst/Article:   pdf  pdf  (544kB)
 
 
 


  footerAGH All rights reserved © 2007-2015 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie